# SDR CA100730007

- Difficulty date: July 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Wthrly 620B
- Aircraft time: 1,798 hours
- Engine: Pwa R985AN1
- Propeller: Hartzl HCB3R304
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: R1015255A1851
- Condition: Separated
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCB3R304B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER RECEIVED FROM CUSTOMER WITH APPROX 5" OF BLADE MISSING FROM NR2 BLADE TIP (S/N H89522).  PROPELLER DISMANTLED, CLEANED, CLAMPS AND HUB SPIDER MPI INSPECTED, BLADES LPI INSPECTED (IAW MFG), ALL BEARINGS REPLACED DUE TO CORROSION AND DENTING, BLADE REPLACED WITH NEW BLADE, MATCHED, PAINTED AND PROPELLER TO BE ASSEMBLED IAW MM.
